# SDR AALA981744

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER SPAR CHORD CORRODED ABOVE AND OUTBOARD OF NR 6 L/E SLAT ANTI ICE TUBE.  REMOVED CORROSION AND REPAIRED AREA WITH 17-7 TH1050 DOUBLER, 24 EACH .1875 AND 24 EACH .25 INCH HI-LOCKS PER ESO 11697, DATED 9-2-98.  (M)
